| Catalog Number |
0450000000 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was an error message on the crossflow.The surgery was postponed and had to wake the patient up.
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.